# SDR UIEA2011041800313

- Difficulty date: April 18, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 103,516 hours, 21,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D DOOR SILL AFT EMERGENCY LIGHT FOUND INOPERATIVE.  BULB REPLACED AND CHECK 'OK' REF AMM 33-51-00.
